Almost sure stability of switching Markov Jump Linear Systems

Song, Yang, Yang, Jie, Yang, Taicheng and Fei, Minrui (2015) Almost sure stability of switching Markov Jump Linear Systems. IEEE Transactions on Automatic Control, 61 (9). pp. 2638-2643. ISSN 0018-9286

[img] PDF - Published Version
Download (294kB)

Abstract

Recently a special hybrid system called Switching
Markov Jump Linear System (SMJLS) is studied. A SMJLS is
subject to a deterministic switching and a stochastic Markovain switching. To extend the results already obtained and to investigate some new aspects of such systems, our main contributions in this paper are: (i) Transient analysis of Markov process, i.e. the expectations of the sojourn time, the activation number of any mode, and the number of switchings between any two modes; and (ii) Two sufficient conditions of the exponential almost sure stability for a general SMJLS. Different from previous work, which is a special case of our study, the transition rate matrix for the random Markov process in our study is not fixed, but varies when a deterministic switching takes place.

Item Type: Article
Schools and Departments: School of Engineering and Informatics > Engineering and Design
Subjects: T Technology
Depositing User: Tai Yang
Date Deposited: 29 Jan 2018 10:00
Last Modified: 14 Feb 2018 16:03
URI: http://sro.sussex.ac.uk/id/eprint/73174

View download statistics for this item

📧 Request an update